U.S. doctors online nowAsk doctors free
A member asked:

fsh = 18.55, lh = 5.97, test=1197. i have been taking clomid (clomiphene) for the last ten days: 25 mg every other day. what are possible causes of the high fsh ?

2 doctor answers4 doctors weighed in
Dr. Ron Wright
Obstetrics and Gynecology 22 years experience
Nevermind fsh!: Your fsh is fine! i'm concerned about that high testosterone level. See your gyn for follow-up as to reasons for the elevation.
Dr. Victor Beshay
Fertility Medicine 20 years experience
Maybe: It maybe due to clomid, (clomiphene) as Clomid (clomiphene) causes an increase in fsh. However, Clomid (clomiphene) was only used for a short period of time making it harder to say for sure if it's a Clomid (clomiphene) effect. If high fsh was present prior to clomid, (clomiphene) initiation, then that may mean that the testes are failing rather than a Clomid (clomiphene) effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How many times per day should my baby poop?

10 doctor answers16 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
It depends....: The frequency of bowel movements varies with age. In the first month, babies can have 4-7 stools per day, sometimes after every feed! at about one month, most infants will move their bowels about 1-4 times per day. By about 4 months, some breastfed babies will only need to have a bm once or twice a week! call your doctor if you are not sure.
CA
A 36-year-old member asked:

Is it normal for my baby to breastfeed and not have a bowel movement for days?

2 doctor answers4 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Yes: Usually after the first few weeks the pattern of stooling can change from after every feed to every two or three days, sometimes even longer. If the baby is urinating, gaining weight and is comfortable this is not a problem.
A 31-year-old member asked:

If I took indoethacin in my last weeks of pregnancy, should the fetal heart rate be monitored on a daily basis?

2 doctor answers4 doctors weighed in
Dr. Nicholas Fogelson
Specializes in Gynecology
Depends: Indomethacin taken frequently over a long period of time can cause a transient change in the fetal heart circulation (in doctor speak it closes the ductus arteriosus). Small doses for only a few days, which is usually the only thing we would do, is not particularly dangerous. Check with your doctor on why you are taking it and whether monitoring is needed.
A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.